# SDR TRAX200801191

- Difficulty date: September 18, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 9,180 hours, 7,538 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8801525 OPERATION 79 CARGO DOOR SUPPORT BEAM LOWER ANGLE IS CRACKED APPROX .3" IN LENGTH.  RESOLVED ON W/0 100588 TASKCARD NR 00271 C/A REMOVED DAMAGED BRACKET AND INSTALLED NEW SERVICEABLE BRACKET IAW CRJ 200 SRM 51-42-21.
